MathSciNet Relay Station
MathSciNet bibliographic data
MR310087 (46 #9190) 20G35
Pomfret, J.; McDonald, B. R. Automorphisms of ${\rm GL}\sb{n}(R),\,R$ a local ring. Trans. Amer. Math. Soc. 173 (1972), 379–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement